# SDR USAABB01134

- Difficulty date: November 18, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - FOUND FLOOR PROXIMITY LIGHTING INOPERATIVE AT ROWS 4 THROUGH 6.  MAINTENANCE RECONNECTED THE WIRING AT ROW FOUR.  (M)
